Items where IIASA Author is "Ge, Renpu"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Ge, R. (1990). Finding more and more solutions of a system of nonlinear equations. Applied Mathematics and Computation 36 (1), 15-30. 10.1016/0096-3003(90)90072-B.

Ge, R. (1989). A parallel computing scheme for minimizing a class of large scale functions. Applied Mathematics and Computation 30 (3), 261-288. 10.1016/0096-3003(89)90055-6.

Ge, R. (1989). Optimal choice of linear interval extension. Applied Mathematics and Computation 30 (2), 165-189. 10.1016/0096-3003(89)90149-5.

Ge, R. & Huang, C. (1989). A continuous approach to nonlinear integer programming. Applied Mathematics and Computation 34 (1), 39-60. 10.1016/0096-3003(89)90005-2.

This list was generated on Mon Jan 30 16:55:44 2023 UTC.